# SDR DALA2025042103103

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK @ 4 INCHES FWD OF FR74 TO 2 INCHES AFT OF FR74, LBL43, WL151.5. REMOVED SEAT TRACK DAMAGED FROM FR 74 TO FR61 LBL 43 WL 151.5 AND INSTALL NEW SEAT TRACK PER A220 ASRP BD500-A-J51-42-21-00AAA -078A-A AND BOMBARDIER PL C01342701 REV E. (LP# 0916678)
